# SDR DALA2025102407803

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 24,428 hours, 2,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 64 STR 2R STRINGER MIS-DRILL.   REPAIRED PER E/RA 629968-14. (1268753)
